# SDR UIEA2021080501709

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Warning Light
- Condition: False Indication
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FWD LPVHP PRESSURE LIGHT IS ON WHILE APU WORKING( ACOMPLISHED TEST OF APU FUEL FEED SYS AS PER 28-25-00. AND OPS CK OK, NO FAULTS FOUND )
